# SDR CA970624013

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Cfmint CFM565C4
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Stator Vane
- Condition: Missing Bolt
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(CAN) TAKEOFF REJECTED AT APPROXIMATELY 100 KTS DUE TO INABILITY TO ACHIEVE TAKEOFF POWER ON #3 ENGINE. REPLACED MISSING BOLT ON VARIABLE STATOR VANE BELLCRANK ASSEMBLY ON #3 ENGINE. POWER ASSURANCE CHECK CARRIED OUT. #3 ENGINE CHECKED SERVICEABLE.
